# SDR CALA2013080500533

- Difficulty date: August 3, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 72,485 hours, 18,277 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS INOPERATIVE.  FOUND WIRE BROKEN.  REPAIRED WIRE AND PERFORMED OPS CHECKED NORMAL IAW REF SWPM-20-10-13 AND AMM 33-51-00.
